Cryptology ePrint Archive: Report 2005/441

Tight bound between nonlinearity and algebraic immunity

Mikhail Lobanov

Abstract: We obtain tight bound between nonlinearity and algebraic immunity of a Boolean function and construct balanced functions that achive this bound for all possible values of parameters.

Category / Keywords: secret-key cryptography / boolean functions, secret-key cryptography, stream ciphers

Publication Info: M.S. Lobanov. Exact relation between nonlinearity and algebraic immunity. Discrete Mathematics and Applications, 16(5):453–460, 2006. DOI: 10.1515/156939206779238418

Date: received 2 Dec 2005, last revised 8 Mar 2013

Contact author: misha_msu at mail ru

Available format(s): Postscript (PS) | Compressed Postscript (PS.GZ) | PDF | BibTeX Citation

Version: 20130308:202531 (All versions of this report)

Short URL:

[ Cryptology ePrint archive ]